MathSciNet Relay Station
MathSciNet bibliographic data
MR1255273 46E30 (41A63 42B99 47B38)
de Boor, Carl; DeVore, Ronald A.; Ron, Amos The structure of finitely generated shift-invariant spaces in $L_2({\bf R}^d)$. J. Funct. Anal. 119 (1994), no. 1, 37–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement